Need some help

Discussion in 'My Experience with Duromine' started by flyingfox, Jun 13, 2017.

  1. flyingfox

    flyingfox New Member
    Registered

    Joined:
    Jun 13, 2017
    Messages:
    1
    Likes Received:
    0
    Hi Guys,

    6 days in and I am struggling. I cant seem to be losing any weight, I am on Duromine 40mg, first 2 to 3 days i lost my appetite but seems like strangely i have got it back and am eating normal, like before. I need help to lose some weight, as i feel crap.

    Any tips of what i should and shouldn't do?

    From a side affect perspective, I just feel extremely thirsty which is good and some lower back problems, but the worse of all has been my sexual drive.. I use to be extremely active (like a lot), and now cant even get it up, i have tried everything, porn, etc.. but nothing is getting it going.. I have read that this is one of the side affects just hope it doesn't last too long, any tips to get it going again?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    Hello Flyingfox. I would suggest you to try and eat slowly. You might be finishing your dishes just out of habit. Duromine works differently for everyone. In some people, it suppresses hunger and they don’t want to eat at all, while in others it doesn’t suppress hunger, so they still get hungry several times a day, yet they can’t eat much. Or you can try cutting your usual portion in half, and have it. Hopefully, you will find this Duromine effect. Besides, if you don’t hydrate your body enough, you can feel like you’re hungry while being thirsty instead. The first couple of days you could be experiencing dry mouth, so you drank more. And now this side effect probably subsided and you don’t drink as much as you used to during the first week.

    Another option would be to skip Duromine in one day. Many people say it helps kick start Duromine effect if it fades.

    As for sex drive… I have no idea what to do. I didn’t have this problem, though I am aware of the fact that both increased and lower sex drive are among Duromine side effects. It can subside just like other side effects do, so all you can do for now is to wait. All the best to you!
     
Loading...

Share This Page

  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook